ophthalmologist-icon
Right eye redness with swollen part
My daughter is 3 and half years old..3days back she had redness in the white portion of her right eye with small swollen part near cornea...she told she got hurt from her toy knife she was playing with..we don't know what could be the reason...now redness has mostly reduced..bt swollen part with little redness in it still there...doctor prescribed her myticom eye drop 3times a day for 10days...and genteal eye drop 6times a day for 15days and 4 times a day for next to next 15days..total for one month...my question is are these medicines safe for my child.? Is there any side effects of these medicines for such a long use for a child? Please give a reply... please..
19 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

The child must be taken to an eye surgeon for complete examination and opinion. Only an examining doctor can comment on medication relevant to the medical issues.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hi There is no harm with these medications as it is a simple antibiotic and lubricants
Next Steps
since you have not shared picture of baby eye we can't interpret much, as your doctor as advised it is essential
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.